# SDR ASAA2019081293364

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,081 hours, 14,362 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH FL 28,0 RH SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. PERFORMED QRH CONTINUED WITH WINDOW HEAT OFF AS PER QRH. GROUNDED - YES. CHECKED RH SIDE WINDOW PERFORMED WHCU BITE CHECK REF B737-800 FIM 30-41 TASK 801 NO CURRENT FAULTS OPS CHECK GOOD. INTERMITTENT FAULT. FOUND WINDOW SENSOR FAULT (RH SIDE WINDOW) IN FAULT HISTORY.
